# SDR HNAA2009100700308

- Difficulty date: October 6, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 52,180 hours, 57,886 cycles
- Engine: Pwa PW120
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: V319
- Condition: Malfunctioned
- Location: Autofeather
- Part time: 52,180 hours, 57,886 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTO FEATHER SYS FAILED TO ARM AT APPROX 60 KNOTS.   AC ABORTED TAKEOFF AND RETURNED TO BLOCKS.  REMOVED AND REPLACED MICRO-SWITCHES, 6121-S12, AND 6121-S13. OPS CK GOOD.
